Generalization of Hölder's and Minkowski's inequalities

Daykin, D.E. and Eliezer, C.J. (1968) Generalization of Hölder's and Minkowski's inequalities. Mathematical Proceedings of the Cambridge Philosophical Society, 64 (4). pp. 1023-1027. ISSN 0305-0041

Full text not available from this repository.
Official URL: https://doi.org/10.1017/S0305004100043747

Abstract

[No abstract available]

Item Type: Article
Additional Information: Daykin, D.E., Eliezer, C.J. University of Malaya, Kuala Lumpur, Malaysia.
Uncontrolled Keywords: Generalization; Hälder's and Minkowski's inequalities
Subjects: Q Science > Q Science (General)
Q Science > QA Mathematics
Depositing User: Ms. Juhaida Abd Rahim
Date Deposited: 02 Nov 2020 01:31
Last Modified: 02 Nov 2020 01:31
URI: http://eprints.um.edu.my/id/eprint/25592

Actions (login required)

View Item View Item